Statistical inference for critical continuous state and continuous time branching processes with immigration

Barczy, Mátyás, Körmendi, Kristóf, Pap, Gyula: Statistical inference for critical continuous state and continuous time branching processes with immigration.
METRIKA, 79 (7). pp. 789-816. ISSN 0026-1335 (2016)

[img] Text
Metrika_megjelent.pdf - Published Version
Korlátozott. Repository staff only

Download (641kB)
[img]
Preview
Text
Metrika_utolsó_saját.pdf - Submitted Version

Download (216kB) | Preview
Item Type: Article
Journal or Publication Title: METRIKA
Date: 2016
Volume: 79
Number: 7
Page Range: pp. 789-816
ISSN: 0026-1335
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3049722
DOI id: https://doi.org/10.1007/s00184-016-0578-8
Date Deposited: 2017. Jan. 02. 09:37
Last Modified: 2019. May. 17. 14:22
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/10140

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year